# SDR AUS20031210

- Difficulty date: November 25, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TFE33112UHR
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Bird Strike
- Location: Rt Wing
- Part time: 14,147 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT WING LEADING EDGE DAMAGED BY BIRDSTRIKE.
